Journal of Quantum Information Science

Vol.9 No.1(2019), Paper ID 90996, 7 pages

DOI:10.4236/jqis.2019.91002

 

Berezin Quantization of Gaussian Functions Depending by a Quantum and Compression Parameter

 

Simone Camosso

 

I.I.S. “G. Vallauri”, Fossano 12045 (CN), Piedmont, Italy

 

Copyright © 2019 Simone Camosso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Camosso, S. (2019) Berezin Quantization of Gaussian Functions Depending by a Quantum and Compression Parameter. Journal of Quantum Information Science, 9, 15-21. doi: 10.4236/jqis.2019.91002.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.